# SDR ASOA2014082211103

- Difficulty date: July 26, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,501 hours, 10,072 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT FITTING, RT FWD OF SERVICE DOOR, BS 319.    REMOVED FLOOR SUPPORT FITTING IAW SRM 51-42-20-001-001-A01.  INSTALLED NEW FLOOR SUPPORT FITTING IAW SRM 51-42-21-001-001-A01 & DWG SH670-31950.
